Banach * 代数

李炳仁;李民丽

数学学报 ›› 1998, Vol. 41 ›› Issue (3)

PDF(412 KB)
PDF(412 KB)
数学学报 ›› 1998, Vol. 41 ›› Issue (3) DOI: 10.12386/A1998sxxb0103
论文

Banach * 代数

    李炳仁;李民丽
作者信息 +

Banach * Algebra

    BingRen Li,MinLi Li
Author information +
文章历史 +

摘要

V.Pták[1]在有单位元的情形下详细研究了Banach代数.本文将推广他的结果到一般情形.特别,我们引入了可正开拓的正线性泛函,并对它进行了刻划.

Abstract

V. Pták has given the detailed discussion for a unital Banach * algebra in . In this paper, we will generalize his results to the general case. In particular, we introduce the concept of a positive linear functional with positive extension, and describe its characterizations.

关键词

Banach*代数 / 厄米的Banach*代数 / 包络C~*-代数 / 可正开拓的正线性泛函

引用本文

导出引用
李炳仁;李民丽. Banach * 代数. 数学学报, 1998, 41(3) https://doi.org/10.12386/A1998sxxb0103
BingRen Li,MinLi Li. Banach * Algebra. Acta Mathematica Sinica, Chinese Series, 1998, 41(3) https://doi.org/10.12386/A1998sxxb0103
PDF(412 KB)

Accesses

Citation

Detail

段落导航
相关文章

/